# SDR AALA202112067471

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737*
- Aircraft serial: 31217
- Aircraft time: 19,538 hours, 8,021 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HANDLE LOOSE. AS PER AMM TASK 25-40-00 SECURED FIRST CLASS DOOR SEAL.
